Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Space involutions defined by a web of quadrics


Authors: Virgil Snyder and F. R. Sharpe
Journal: Trans. Amer. Math. Soc. 19 (1918), 275-290
MSC: Primary 14C21
DOI: https://doi.org/10.1090/S0002-9947-1918-1501101-1
MathSciNet review: 1501101
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14C21

Retrieve articles in all journals with MSC: 14C21


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1918-1501101-1
Article copyright: © Copyright 1918 American Mathematical Society